Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Non-Convex Relaxation to the Space of Hypercomplex Numbers for Indefinite Quadratic Programming-Properties and Optimization Algorithms
Kohei MORIShinji HARA
Author information
JOURNALS FREE ACCESS

2001 Volume 14 Issue 10 Pages 475-482

Details
Abstract

This paper addresses a sort of non-convex relaxation problem for the minimization problem of a quadratic function. We define relaxation problems by generalizing the feasible region of the original problem to the space consisting of hypercomplex numbers. Computational experiments for 0-1 quadratic minimization problems reveal the effectiveness of two proposed algorithms based on the derived properties. Fundamental properties of the relaxation problem for a more general class of quadratic minimization problems are also discussed.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top